Alert archive / California / Red Flag Warnings in 2013

Red Flag Warning 7, NWS Sacramento, CA

July 3, 2013

NWS Sacramento, CA issued this red flag warning at Jul 3, 2013, 3:30 AM PDT. It took effect at Jul 3, 2013, 12:00 PM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 3, 2013, 3:30 AM PDT (10:30 UTC)
In effect from
Jul 3, 2013, 12:00 PM PDT
Expired
Jul 3, 2013, 10:01 PM PDT
In force
10 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

319 
WWUS86 KSTO 031030
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
330 AM PDT WED JUL 3 2013

...POTENTIAL FOR THUNDERSTORMS WITH SUBSTANTIAL LIGHTNING FOR
THIS AFTERNOON AND EVENING...

HIGH PRESSURE OVER THE GREAT BASIN IS SPREADING MOISTURE
NORTHWARD INTO THE REGION. THIS ALONG WITH AN UNSTABLE AIRMASS
SHOULD GENERATE MAINLY MOUNTAIN THUNDERSTORMS STARTING MID DAY
TODAY. SOME STORMS MAY SPREAD INTO THE VALLEY LATE THIS AFTERNOON
OR EVENING. MOST OF THE THUNDERSTORM ACTIVITY IS EXPECTED TO BE
WET BUT SUBSTANTIAL LIGHTNING WILL LAND SOME STRIKES OUTSIDE OF
RAINFALL AREAS. STRONG GUSTY WINDS WILL ACCOMPANY MOST
THUNDERSTORMS. SOME SHOWERS AND THUNDERSTORMS COULD LINGER OVER
THE MOUNTAINS INTO EARLY THURSDAY.

CAZ213>215-220-221-263-266>269-279-040000-
/O.UPG.KSTO.FW.A.0005.130703T1900Z-130704T0600Z/
/O.NEW.KSTO.FW.W.0007.130703T1900Z-130704T0600Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-
NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW
1000 FT-
SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
CALAVERAS-TUOLUMNE UNIT-STANISLAUS NF WEST OF THE SIERRA CREST-
SOUTHEAST EDGE SHASTA-TRINITY NF AND WESTERN PORTIONS OF TEHAMA-
GLENN UNIT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-EASTERN MENDOCINO NF-
330 AM PDT WED JUL 3 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS
EVENING FOR THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214...
215...220...221...263...266...267...268...269 AND 279...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING FOR THUNDERSTORMS...WHICH IS IN EFFECT FROM NOON TODAY TO
11 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT.

* AFFECTED AREA...THE MOUNTAINS AND FOOTHILLS OF THE INTERIOR
  NORTHERN CALIFORNIA AND THE NORTHERN SACRAMENTO VALLEY.

* THUNDERSTORMS...EXPECTED TO DEVELOP BY MID DAY TODAY AND
  CONTINUE INTO THIS EVENING. THE THUNDERSTORMS ARE EXPECTED TO BE
  GENERALLY WET BUT SOME STRIKES ARE LIKELY OUTSIDE OF RAIN AREAS.
  THE STORMS ARE EXPECTED TO BEGIN OVER THE MOUNTAINS THEN EXTEND
  INTO THE NORTHERN VALLEY BY EVENING.

* OUTFLOW WINDS...LOCALLY GUSTY TO 35 MPH NEAR ANY THUNDERSTORMS 
  WHICH DEVELOP. 

* IMPACTS...LIGHTNING STRIKES MAY CREATE NEW FIRE STARTS. DRY 
  CONDITIONS AND LOCALLY GUSTY WINDS COULD CAUSE FIRES THAT 
  DEVELOP TO SPREAD RAPIDLY. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
DRYING FUELS AND NUMEROUS LIGHTNING STRIKES WILL INCREASE FIRE
DANGER SIGNIFICANTLY. WATCH FOR FUTURE UPDATES REGARDING THIS TIME OF
INCREASED FIRE DANGER.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
2 follow-up statements
009 
WWUS86 KSTO 032138
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
238 PM PDT WED JUL 3 2013

...POTENTIAL FOR THUNDERSTORMS WITH SUBSTANTIAL LIGHTNING FOR
THIS AFTERNOON AND EVENING...

HIGH PRESSURE OVER THE GREAT BASIN IS SPREADING MOISTURE
NORTHWARD INTO THE REGION. THIS ALONG WITH AN UNSTABLE AIRMASS
SHOULD GENERATE MAINLY MOUNTAIN THUNDERSTORMS STARTING MID DAY
TODAY. SOME STORMS MAY SPREAD INTO THE VALLEY LATE THIS AFTERNOON
OR EVENING. MOST OF THE THUNDERSTORM ACTIVITY IS EXPECTED TO BE
WET BUT SUBSTANTIAL LIGHTNING WILL LAND SOME STRIKES OUTSIDE OF
RAINFALL AREAS. STRONG GUSTY WINDS WILL ACCOMPANY MOST
THUNDERSTORMS. SOME SHOWERS AND THUNDERSTORMS COULD LINGER OVER
THE MOUNTAINS INTO EARLY THURSDAY.

CAZ213>215-220-221-263-266>269-279-040545-
/O.CON.KSTO.FW.W.0007.000000T0000Z-130704T0600Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-
NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW
1000 FT-
SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
CALAVERAS-TUOLUMNE UNIT-STANISLAUS NF WEST OF THE SIERRA CREST-
SOUTHEAST EDGE SHASTA-TRINITY NF AND WESTERN PORTIONS OF TEHAMA-
GLENN UNIT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-EASTERN MENDOCINO NF-
238 PM PDT WED JUL 3 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214...
215...220...221...263...266...267...268...269 AND 279...

* AFFECTED AREA...INTERIOR NORTHERN CALIFORNIA
  MOUNTAINS...FOOTHILLS AND THE NORTHERN SACRAMENTO VALLEY.

* THUNDERSTORMS...EXPECTED TO CONTINUE TO DEVELOP THIS AFTERNOON
  INTO THIS EVENING. THE THUNDERSTORMS ARE EXPECTED TO BE
  GENERALLY WET BUT SOME STRIKES ARE LIKELY OUTSIDE OF RAIN AREAS.
  THE STORMS ARE EXPECTED TO EXTEND INTO THE NORTHERN VALLEY BY
  MID EVENING.

* OUTFLOW WINDS...LOCALLY GUSTY TO 35 MPH NEAR ANY THUNDERSTORMS 
  WHICH DEVELOP. 

* IMPACTS...LIGHTNING STRIKES MAY CREATE NEW FIRE STARTS. DRY 
  CONDITIONS AND LOCALLY GUSTY WINDS COULD CAUSE FIRES THAT 
  DEVELOP TO SPREAD RAPIDLY. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
DRYING FUELS AND NUMEROUS LIGHTNING STRIKES WILL INCREASE FIRE
DANGER SIGNIFICANTLY. WATCH FOR FUTURE UPDATES REGARDING THIS
TIME OF INCREASED FIRE DANGER.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JCLAPP
665 
WWUS86 KSTO 040501
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1001 PM PDT WED JUL 3 2013

CAZ213>215-220-221-263-266>269-279-040615-
/O.CAN.KSTO.FW.W.0007.000000T0000Z-130704T0600Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-
NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW
1000 FT-
SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
CALAVERAS-TUOLUMNE UNIT-STANISLAUS NF WEST OF THE SIERRA CREST-
SOUTHEAST EDGE SHASTA-TRINITY NF AND WESTERN PORTIONS OF TEHAMA-
GLENN UNIT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-EASTERN MENDOCINO NF-
1001 PM PDT WED JUL 3 2013

...RED FLAG WARNING IS CANCELLED FOR ABUNDANT LIGHTNING FOR
FIRE WEATHER ZONES 213...214...215...220...221...263...266...
267...268...269 AND 279...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE RED
FLAG WARNING. THE THREAT OF ABUNDANT LIGHTNING HAS DIMINISHED.

ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT...MAINLY IN THE
COASTAL RANGE...NORTHERN MOUNTAINS AND SOUTHERN CASCADES WITH
ISOLATED TO A FEW LIGHTNING STRIKES POSSIBLE. THE THUNDERSTORMS
NEAR THE CREST OF THE SIERRA NEVADA THIS AFTERNOON AND EVENING
HAVE MOVED NORTHEAST AWAY FROM THE AREA...DIMINISHING THE THREAT
OF LIGHTNING THERE.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JHM

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jul 2, 10:03 PM PDT, 5 hours 27 minutes earlier.

Area forecast discussion, Jul 2, 10:03 PM PDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
1003 PM PDT TUE JUL 2 2013

.SYNOPSIS...

HEAT WAVE WILL CONTINUE THROUGH THURSDAY WITH VERY HOT
TEMPERATURES AND RELATIVELY HIGH HUMIDITY. COOLING BACK TOWARDS
NORMAL IS EXPECTED BY THE WEEKEND. HIGH TEMPERATURES ARE EXPECTED
TO BE WELL ABOVE 100 DEGREES IN MUCH OF THE CENTRAL VALLEY
WEDNESDAY AND FOR THE INDEPENDENCE DAY HOLIDAY. AFTERNOON AND
EARLY EVENING THUNDERSTORMS WILL LIKELY DEVELOP OVER THE MOUNTAINS
THROUGH THURSDAY. SOME VALLEY SHOWERS AND THUNDERSTORMS ARE
POSSIBLE WEDNESDAY EVENING. FOLLOW #HEATWAVE ON SOCIAL MEDIA.

&&

.DISCUSSION...

SHOWERS AND THUNDERSTORMS HAVE SETTLED DOWN FOR NOW BUT SOME
INSTABILITY IS STILL INDICATED IN THE MODELS THROUGH LATE TONIGHT
SO CANT RULE OUT SOME ISOLATED ACTIVITY FLARING UP OVERNIGHT.
THE DELTA BREEZE AND CLOUDS HELPED TO KEEP TEMPERATURES OVER THE
SOUTHERN AND NORTHERN ENDS OF THE SACRAMENTO AND SAN JOAQUIN
VALLEYS A LITTLE BIT COOLER THAN EXPECTED. THE DELTA BREEZE IS
STILL GOING STRONG SO SOME DECENT COOLING SHOULD CONTINUE FOR AT
LEAST THE SACRAMENTO REGION OVERNIGHT WHICH WILL HELP TO KEEP
TEMPERATURES SLIGHTLY COOLER THAN TODAY ALONG WITH SOME
ANTICIPATED CLOUD COVER DURING THE DAY. THE DELTA BREEZE DOES NOT
LOOK AS STRONG DURING THE DAY ON WEDNESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON WEDNESDAY OVER THE
MOUNTAINS AND SLIGHT CHANCES OF THUNDERSTORMS WORKING ITS WAY DOWN
THE WESTERN SLOPES LATE IN THE DAY AND EARLY EVENING...POSSIBLY
MAKING ITS WAY INTO PARTS OF THE SACRAMENTO VALLEY. THE STORMS
OVER THE HIGH COUNTRY SHOULD CONTAIN VERY HEAVY RAINFALL ONCE
AGAIN SO MORE PROBLEMS FROM MUD AND ROCK SLIDES COULD CONTINUE.

BY THURSDAY THERE WILL BE A DECREASE IN CLOUD COVER OVER THE
INTERIOR WITH STILL A WEAKER DELTA BREEZE AND LESS INFLUENCE FROM
THE BAY FOR THE SACRAMENTO REGION THAT COULD END UP WARMING
TEMPERATURES A FEW DEGREES FOR THE 4TH. IT LOOKS LIKE IT WILL TAKE
UNTIL FRIDAY BEFORE SOME DECENT COOLING OCCURS OVER ALL THE
INTERIOR. FURTHER COOLING IS EXPECTED FOR SATURDAY AS A TROUGH
DEEPENS LATE FRIDAY AND MAY EVEN BE ABLE TO BRING SOME STATUS INTO
THE INTERIOR FOR SATURDAY MORNING.

.EXTENDED DISCUSSION (SATURDAY THROUGH TUESDAY)

UPPER LEVEL TROUGH OVER THE PACIFIC NW AND NORCAL WILL FINALLY BRING
SOME COOLING TO THE REGION ON SATURDAY. DAYTIME HIGHS WILL STILL BE
QUITE WARM IN THE 90S WITH A FEW SPOTS AROUND 100 DEGREES...BUT OUR
CWA WILL NOT HAVE THE WIDESPREAD TRIPLE DIGIT HEAT THAT HAS BEEN
DOMINANT SO FAR THIS WEEK. LIMITED POSSIBILITY OF THUNDERSTORMS
ALONG THE SIERRA CREST ON SATURDAY AS MOST OF THE INSTABILITY
WILL BE SOUTH AND EAST OF OUR AREA. FROM SUNDAY THROUGH TUESDAY,
EXPECT DRY CONDITIONS AND A VERY SUBTLE WARMING TREND. VALLEY DAYTIME
HIGHS WILL GENERALLY RANGE IN THE LOW 90S UP TO 100 IN THE
NORTHERN SACRAMENTO VALLEY...DELTA REGION WILL BE IN THE 70S AND
80S...FOOTHILLS/MOUNTAINS WILL BE 70S TO MID 90S. FOR ALL OF OUR
CWA, COOLEST CONDITIONS WILL BE ON SATURDAY AND WARMEST ON TUESDAY.
JBB

&&

.AVIATION...

VFR CONDITIONS OVERNIGHT. SCATTERED THUNDERSTORMS WEDNESDAY
AFTERNOON/EVENING MAY BRING SOME IFR CONDITIONS. GENERALLY LIGHT
TO MODERATE SOUTH TO SOUTHWEST VALLEY WINDS EXPECTED UP TO 15
KTS...EXCEPT SW 15-25KT IN DELTA THROUGH 13Z.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING BURNEY BASIN / EASTERN SHASTA COUNTY...MOTHERLODE...
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY...
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY...NORTHERN SACRAMENTO
VALLEY...SHASTA LAKE AREA / NORTHERN SHASTA COUNTY...WEST SLOPE
NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY/LASSEN PARK.

EXCESSIVE HEAT WARNING UNTIL 8 PM PDT THURSDAY CARQUINEZ STRAIT
AND DELTA...CENTRAL SACRAMENTO VALLEY...CLEAR LAKE/SOUTHERN LAKE
COUNTY...MOTHERLODE...NORTHEAST FOOTHILLS/SACRAMENTO VALLEY...
NORTHERN SACRAMENTO VALLEY...NORTHERN SAN JOAQUIN VALLEY...
SOUTHERN SACRAMENTO VALLEY.

&&
Hazardous weather outlook, Jul 2, 7:00 AM PDT, 20 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PDT TUE JUL 2 2013

CAZ013>019-063-064-066>069-031400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PDT TUE JUL 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

HEAT WAVE CONTINUING OVER INTERIOR NORTHERN CALIFORNIA AS STRONG
HIGH PRESSURE DOMINATES THE REGION. MOISTURE AND INSTABILITY MOVING
NORTHWARD FROM THE DESERT SOUTHWEST WILL INCREASE AREAL COVERAGE OF
THUNDERSTORMS...MAINLY OVER THE MOUNTAINS.

* EXCESSIVE HEAT WARNING.....SEE WWUS76 KSTO - NPWSTO FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

HEAT WAVE CONTINUING THROUGH THURSDAY WITH RELIEF BY FRIDAY AND INTO
THE WEEKEND. THUNDERSTORMS POSSIBLE OVER THE MOUNTAINS WEDNESDAY AND
THURSDAY...POSSIBLY DRIFTING INTO THE FOOTHILLS AND VALLEY ON
WEDNESDAY.

* EXCESSIVE HEAT WARNING.....SEE WWUS76 KSTO - NPWSTO FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

NOTE TO USERS...
AFTER JUNE 26 2013 THIS WILL BECOME AN EVENT-DRIVEN PRODUCT.
IF NO HAZARDOUS WEATHER IS EXPECTED IN A SEVEN DAY PERIOD....
THIS PRODUCT WILL NOT BE ISSUED.

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 5:20 PM PDTSpecial Weather StatementSTOPlumas40 min
Jul 2, 6:16 PM PDTSpecial Weather StatementSTOPlumas44 min
Jul 2, 7:30 PM PDTSpecial Weather StatementSTOPlumas45 min
Jul 2, 8:03 PM PDTSpecial Weather StatementSTOShasta42 min
Jul 2, 8:27 PM PDTSpecial Weather StatementSTOShasta33 min
Jul 3, 2:31 PM PDTSpecial Weather StatementSTO44 min
Jul 3, 3:17 PM PDTSevere Thunderstorm WarningSTOTehama43 min

Nearby

Red Flag Warnings in California, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.